# SDR SWAA2022030926902

- Difficulty date: May 5, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ABF TOP LAYER FIBERGLASS STRANDS DISBONDED / REPAIRED DISBONDED FIBER GLASS STRANDS ON TOP LAYER OF PASSENGER CABIBN FLOOR PANEL 241 ABF IAW B 737 SRM 53-00-50-2R-1 REV 67 BOND FAILED REPLACED CABIN FLOOR PANEL 241 ABF WITH NEW SERVICEABLE PART A TAG # WN1784
